# SDR HALA2018123100684

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 11,613 hours, 1,781 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT; ATTEMPTED 3 STARTS // APU LAST LEG REPORT SHOWS FAULT, OIL COOLER(5100KT8)/COOL FAN ASSY(5100KH6), T/S PER A330 TSM 49-62-00-810-815-A. STARTED APU 3X, ALL WITH NO FAULTS. GROUND SCAN SHOWS NO FAULTS, OIL QTY AND GENERAL VISUAL INSPECTION OF COOLER ASSY CKS NORMAL. NO 30 DAY HISTORY. A/C OK FOR SVC.
